# SDR SWAA2022051195418

- Difficulty date: April 18, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 50,096 hours, 25,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 143A812622
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY FWD DOOR SHIELD AT RBL 24 BS 420+15; BS 420+18. / [01] FWD CARGO BAY SHIELD AT RBL 24 BS 420 TO BS 440 NO ALLOWABLE DAMAGE LIMITS FOUND ON SRM IS APPLICABLE REPLACED PART IAW SRM 51-10-02 PARA#9 (C).;[02] LOCATED AND DRILLED ON FWD CARGO DOOR NEW SHIELD AT RBL 24 BS 420-440 P/N 143A8126-21 LOT#1478648-1 PO#851803/1 IAW SRM 51-40-05 AND DWG 143A0080 REV-:;[03] REQUIRE OK TO INSTALL.;[04] OK TO INSTALL FWD CARGO BAY FWD SHIELD.;[05] INSTALLED FWD. SHIELD BS420 - BS440; IAW SRM 51-40-02 AND DWG 143A0080.;[06] UPDATED PART INSTALLED;[07] VERIFIED CORRECTIVE ACTION 5.;[08] WORKSCOPE COMPLETE.
